Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the structure of Lindenbaum algebras: an approach using algebraic logic


Author: Charles C. Pinter
Journal: Proc. Amer. Math. Soc. 56 (1976), 267-271
MSC: Primary 02J15
DOI: https://doi.org/10.1090/S0002-9939-1976-0419226-2
MathSciNet review: 0419226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following problem of algebraic logic is investigated: to determine those Boolean algebras which admit the structure of a nondiscrete cylindric algebra. A partial solution is found, and is then used to give an algebraic characterization of the Lindenbaum algebras of formulas of several broad classes of countable theories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02J15

Retrieve articles in all journals with MSC: 02J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0419226-2
Article copyright: © Copyright 1976 American Mathematical Society